# SDR MF02010F00000

- Difficulty date: December 13, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N2751A
- Make and model: Bell 206B
- Aircraft serial: 2623
- Engine: Allsn 250C20
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Filter
- Part number: 306005
- Part serial: 5820
- Condition: Broken
- Location: Engine
- Part time: 918 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE THREADED PORTION INSIDE THE FILTER HEAD CASTING, WHERE THE THROUGH BOLT SECURES THE FUEL BOWL TO THE HEAD, BROKE ALLOWING THE FUEL BOWL CANISTER TO DROP AWAY FROM THE HEAD ASSY.  THIS WAS DISCOVERED ON A PREFLIGHT INSPECTION.
